MathSciNet Relay Station
MathSciNet bibliographic data
MR273585 (42 #8463) 54.70
Wegmann, Helmut Die Hausdorff-Dimension von kartesischen Produkten metrischer Räume. (German) J. Reine Angew. Math. 246 1971 46–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement